# SDR ASAA2018020323391

- Difficulty date: February 3, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 10,274 hours, 3,466 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: L2 Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L2 WINDOW OVERHEAT LIGHT ILLUMINATED,  COMPLIED WITH QRH PROCEDURE AND OVERHEAT LIGHT ILLUMINATED AGAIN.  ACFT GROUNDED.  PERFORMED WINDOW HEAT CONTROL UNIT BITE PROCEDURE IAW FIM 30-41 TASK 801. NO FAULTS FOUND. PERFORMED RESISTANCE CHECK OF WINDOW TEMPERATURE SENSORS FOR THE L2 WINDOW IAW AMM 30-41-21-760-801.  PERFORMED RESISTANCE CHECK OF WINDOW HEAT FILM ON THE L2 WINDOW IAW AMM 30-41-21-000-801. PERFORMED WINDOW HEAT SYSTEM OPS TEST IAW AMM 30-41-00-710-801.  COULD NOT DUPLICATE THE PROBLEM.  NO HISTORY PAST 30 DAYS.
